# SDR AU981451

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 26410276
- Condition: Separated
- Location: Brake System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT BRAKE HOSE FAILED AT END FITTING ON BRAKE ASSEMBLY.  HOSE CAME OUT OF END FITTING DUE TO FAULTY MANUFACTURE.
